# SDR CALA2019030400352

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 63,263 hours, 22,536 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Condition: Inoperative
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGED ON TAKEOFF AND WILL NOT RENGAGE. T/S IAW FIM 22-31-00-810-801. A/T CURRENT STAT SHOWED NO FAULTS. IN FLT FAULTS SHOWED ASM 1 ON LEG 01 & 13. REM/RPL ASM 1 IAW AMM 22-31-91-400-801. NO CURRENT ASM FAULTS SHOWN, ASM 1 SERVO MOTOR TEST CK'D GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1143607  SN OFF 6165 SERVO, AUTOTHRO OFF 29-2231-9-0001 6165 ON 29-2231-9-0001 0955.
